# SDR DALA2024122411988

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N522DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0673
- Aircraft time: 1,998 hours, 185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS 5A AND 7A INOP. R/R LIGHT ASSEMBLY AND CABLE PER CMM 33-52-20 NO HELP. REINSTALLED ORIGINAL LIGHT AND CABLE. WILL REQUIRE FURTHER TROUBLE SHOOTING. WORKING HIGHER PRIORITY A/C. OK TO CONT ON MEL 33-50-07A. (LP# 6626477)
